# SDR CVGA20113521

- Difficulty date: December 18, 2011
- Submitted: December 20, 2011
- Operation: Air carrier
- Aircraft: N929SR
- Make and model: Lear 60LEAR
- Aircraft serial: 144
- Aircraft time: 5,670 hours, 4,996 cycles
- System (JASC): 2760 · Drag Control System
- Part: Unknown
- Condition: Malfunctioned
- Location: Spoiler Sys
- Stage of operation: UK
- How discovered: C
- Nature of condition: L
- Precautionary procedure: H

## Discrepancy

AUTO SPOILER SYSTEM WILL NOT TEST CORRECTLY.
